Buy it Again
Vicks DayQuil Medicine For Severe Cold & Flu Relief Liquicaps Non Drowsy - 24 Count

Vicks DayQuil Medicine For Severe Cold & Flu Relief Liquicaps Non Drowsy - 24 Count

Cold & Flu, Severe, Non-Drowsy, Max Strength, LiquiCaps

New max strength liquicaps. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr, Guaifenesin. Minor aches & pains, fever. Nasal congestion & sinus pressure. Cough. Chest congestion. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.pg.com., www.vicks.com. Made in Canada. Other information: do not exceed 25 degrees C
Active Ingredients: in Each LiquiCap Acetaminophen (325 mg), Dextromethorphan HBR (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant , Active Ingredients (in Each Liquicap): Acetaminophen (325 mg); Dextromethorphan HBr (10 mg); Guaifenesin (200 mg); Phenylephrine HCl (5 mg). Purpose: Pain Reliever/Fever Reducer; Cough Suppressant; Expectorant; Nasal Decongestant., Inactive Ingredients: Ammonium Hydroxide, FD&C Blue 1, FD&C Red 40, Gelatin, Glycerine, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Shellac, Simethicone, Sorbitol Sorbitan Solution, Titanium Dioxide.
Product Attributes
Warning Contains: Living warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 8 LiquiCaps in 24 hours, which is the maximum daily amount for this product, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist., if you are now taking a prescription monoamine oxidase inhibitor (
Directions General directions: take only as directed, do not exceed 8 LiquiCaps per 24 hrs Age group directions: Adults & Children 12 Yrs & Over: 2 LiquiCaps with water every 4 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use.
About the Producer Procter & Gamble

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.